# SDR AALA202302219629

- Difficulty date: February 2, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK 1 UPPER AFT BOLT BETWEEN WS 700 AND WS 1406, BETWEEN RIBS 2 AND 3. MAINTENANCE REPLACED BOLT PER AMM 27-84-63.
